JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 9, Issue 1, Article 19
On Jensen Type Inequalities With Ordered Variables

    Authors: Vasile Cirtoaje,  
    Keywords: Convex function, $k$-arithmetic ordered variables, $k$-geometric ordered variables, Jensen's inequality, Karamata's inequality.  
    Date Received: 15/10/07  
    Date Accepted: 05/01/08  
    Subject Codes:

26D10, 26D20.

    Editors: Josip E. Pecaric,  

In this paper, we present some basic results concerning an extension of Jensen type inequalities with ordered variables to functions with inflection points, and then give several relevant applications of these results.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login